Browse Title Index


 
Issue Title
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Essential idempotents and simplex codes Abstract   PDF
Gladys Chalom, Raul A. Ferraz, Cesar Polcino Milies
 
Volume: 2 Issue: 2 Every 5-connected planar triangulation is 4-ordered Hamiltonian Abstract   PDF
Kenta Ozeki
 
Volume: 5 Issue: 3 Finite Rogers-Ramanujan type continued fractions Abstract   PDF
Helmut Prodinger
 
Volume: 5 Issue: 2 Fourier matrices of small rank Abstract   PDF
Gurmail Singh
 
Volume: 5 Issue: 3 Game chromatic number of Cartesian and corona product graphs Abstract   PDF
Syed Ahtsham Ul Haq Bokhary, Tanveer Iqbal, Usman Ali
 
Volume: 4 Issue: 3 Gaussian elimination in split unitary groups with an application to public-key cryptography Abstract   PDF
Ayan Mahalanobis, Anupam Singh
 
Volume: 3 Issue: 1 Generalized hypercube graph $\Q_n(S)$, graph products and self-orthogonal codes Abstract   PDF
Pani Seneviratne
 
Volume: 2 Issue: 1 Graphical properties of the bipartite graph of Spec(Z[x])\{0} Abstract   PDF
Christina Eubanks-Turner, Aihua Li
 
Volume: 2 Issue: 2 Graphical sequences of some family of induced subgraphs Abstract   PDF
S. Pirzada, Bilal A. Chat, Farooq A. Dar
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) Group divisible designs of four groups and block size five with configuration (1; 1; 1; 2) Abstract   PDF
Ronald Mwesigwa, Dinesh G. Sarvate, Li Zhang
 
Volume: 5 Issue: 1 Hermitian self-dual quasi-abelian codes Abstract   PDF
Herbert S. Palines, Somphong Jitman, Romar B. Dela Cruz
 
Volume: 1 Issue: 1 Horizontal runs in domino tilings Abstract   PDF
Kamilla Oliver, Helmut Prodinger
 
Volume: 2 Issue: 2 Identifying long cycles in finite alternating and symmetric groups acting on subsets Abstract   PDF
Steve Linton, Alice C. Niemeyer, Cheryl E. Praeger
 
Volume: 3 Issue: 1 Infinitely many nonsolvable groups whose Cayley graphs are hamiltonian Abstract   PDF
Dave Witte Morris
 
Volume: 2 Issue: 2 Lattice polytopes in coding theory Abstract   PDF
Ivan Soprunov
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) Locating one pairwise interaction: Three recursive constructions Abstract   PDF
Charles J. Colbourn, Bingli Fan
 
Volume: 3 Issue: 2 Matrix rings over a principal ideal domain in which elements are nil-clean Abstract   PDF
Somayeh Hadjirezaei, Somayeh Karimzadeh
 
Volume: 2 Issue: 1 Maximal induced paths and minimal percolating sets in hypercubes Abstract   PDF
Anil M. Shende
 
Volume: 4 Issue: 1 Multivariate asymptotic analysis of set partitions: Focus on blocks of fixed size Abstract   PDF
Guy Louchard
 
Volume: 1 Issue: 1 New extremal binary self-dual codes of length 68 Abstract   PDF
Abidin Kaya, Bahattin Yildiz
 
Volume: 5 Issue: 3 New extremal singly even self-dual codes of lengths 64 and 66 Abstract   PDF
Damyan Anev, Masaaki Harada, Nikolay Yankov
 
Volume: 6 Issue: 1 New Linear Codes over $GF(3)$, $GF(11)$, and $GF(13)$ Abstract   PDF
Nuh Aydin, Derek Foret
 
Volume: 3 Issue: 2 New results on vertex equitable labeling Abstract   PDF
Pon Jeyanthi, Anthony Maheswari, Mani Vijayalakshmi
 
Volume: 5 Issue: 1 No MacWilliams duality for codes over nonabelian groups Abstract   PDF
Michael Ryan Julian
 
Volume: 5 Issue: 2 Non–existence of some 4–dimensional Griesmer codes over finite fields Abstract   PDF
Kazuki Kumegawa, Tatsuya Maruta
 
26 - 50 of 90 Items << < 1 2 3 4 > >>